Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. PENCAN; SPINAL ANESTHESIA KIT
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
B. BRAUN MEDICAL INC. PENCAN; SPINAL ANESTHESIA KIT
Model Number
333868
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
04/02/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Upon opening the tray packaging, it was discovered that the tape that is used to seal the blue wrap around the tray was contaminated with gray material (? dust).Was not used / no pt (patient) harm.
New Search
Submit an Adverse Event Report
Brand Name
PENCAN
Common Device Name
SPINAL ANESTHESIA KIT
Manufacturer
(Section D)
B. BRAUN MEDICAL INC.
824 12th ave
bethlehem PA 18018
MDR Report Key
21872518
Report Number
21872518
Device Sequence Number
18117609
Product Code
OFU
UDI-Device Identifier
04046964180859
UDI-Public
04046964180859
Combination Product (Y/N)
N
Initial Reporter State
FL
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
04/11/2025
Report Date
(Section F)
04/11/2025
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
333868
Device Catalogue Number
333868
Device Lot Number
0061970674
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
No
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
04/21/2025
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
04/21/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Age
74 YR
Patient Sex
Female
Patient Weight
95 KG
Date Report Sent to FDA
04/11/2025